Cookies Policy

This site uses cookies. By continuing to browse the site you are agreeing to our use of cookies.

I accept this policy

Find out more here

High-dose verapamil + trandolapril-induced thrombotic microangiopathy

No metrics data to plot.
The attempt to load metrics for this article has failed.
The attempt to plot a graph for these metrics has failed.
The full text of this article is not currently available.

Brill’s MyBook program is exclusively available on BrillOnline Books and Journals. Students and scholars affiliated with an institution that has purchased a Brill E-Book on the BrillOnline platform automatically have access to the MyBook option for the title(s) acquired by the Library. Brill MyBook is a print-on-demand paperback copy which is sold at a favorably uniform low price.

Access this article

+ Tax (if applicable)
Add to Favorites
You must be logged in to use this functionality

image of Haematologia

Thrombotic microangiopathy (TMA) is a syndrome characterized by microangiopathic haemolytic anaemia, thrombocytopenia, and several variable signs of organ damage due to the platelet thrombi in the microcirculation. This article reports a case with TMA which developed after ingestion of ahigh-dose combination ofverapamil and trandolapril. Totheauthors' knowledge, no prior cases of TMA induced by trandolapril (an angiotensin-converting enzyme inhibitor) and verapamil (a calcium channel blocker) have been reported in the literature.


Full text loading...


Data & Media loading...

Article metrics loading...



Can't access your account?
  • Tools

  • Add to Favorites
  • Printable version
  • Email this page
  • Subscribe to ToC alert
  • Get permissions
  • Recommend to your library

    You must fill out fields marked with: *

    Librarian details
    Your details
    Why are you recommending this title?
    Select reason:
    Haematologia — Recommend this title to your library
  • Export citations
  • Key

  • Full access
  • Open Access
  • Partial/No accessInformation